ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev BCT Conf / Next BCT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop is changed to online event to prevention of the spread of coronavirus infection. ***





Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Kyoichi Saito (NHK)
Vice Chair Hidekazu Murata (Kyoto Univ.), Tomomi Fukazawa (TBS)
Secretary Kohei Kambara (NHK), Takayuki Suzumura (TV Asahi), Satoshi Izumida (NTV), Masayoshi Fukumoto (NEC), Mikihiro Ouchi (Panasonic)
Secretary Hiroshi Tsutsui (Hokkaido Univ.), Guan Chai Eu (Nagasaki Univ.), Iwao Namikawa (Kansai Telecasting Corporation), Yoshie Enoki (TBS)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA) [schedule] [select]

ITE Kyushu Chapter (KYUSHU) [schedule] [select]

Conference Date Fri, Jan 22, 2021 11:00 - 16:55
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on BCT.

Fri, Jan 22 AM 
11:00 - 11:10
  11:00-11:10 Opening Speech ( 10 min. )
Fri, Jan 22 AM 
11:10 - 11:50
(1) 11:10-11:30 Research on speeding up switch operation of diffusible liquid crystal Koichi Uchiyama, Mikio Maeda, Yuto Kasuya (Kogakuin Univ.)
(2) 11:30-11:50 Evaluation of deep level by small signal equivalent circuit analysis of GaN HEMT Takumi Nishimura, Masaya Tabuchi (Saga Univ.), Yutaro Yamaguchi, Tomohiro Otsuka, Shintaro Shinjo, Yutaro Yamanaka (Mitsubishi Electric), Toshiyuki Oishi (Saga Univ.)
  11:50-13:00 Lunch Break ( 70 min. )
Fri, Jan 22 PM 
13:00 - 14:00
(3) 13:00-13:20 Numerical Analysis of Perturbation Segment for Circular-Polarization Switching Microstrip Antenna Using Diodes Reiya Ohshige, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
(4) 13:20-13:40 Phase Noise Improvement of Positive Feedback Push-Push Oscillator Using Frequency Doubler Integrated in Injection Circuit Koki Tokumaru, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(5) 13:40-14:00 Prototype Evaluation of a Continuously Tunable Polarization Agile Antenna Using Magic-T Type Variable Power Divider Narito Morita, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
  14:00-14:10 Session Break ( 10 min. )
Fri, Jan 22 PM 
14:10 - 16:55
(6) 14:10-14:30 Radio wave-type endoscope antenna system for nerve detection Naoto Igase, Takafumi Fujimoto, Chai-EU Guan, Toshiyuki Tanaka (Nagasaki Univ.)
(7) 14:30-14:50 Circuit design for excitation and switching of four resonance modes in polarization agile antenna Ryo Moroishi, Eisuke Nishiyma, Ichihiko Toyoda (Saga Univ.)
(8) 14:50-15:10 Single Feed Waveguide Antenna Generating Orbital Angular Momentum Haruki Ohira, Takeshi Fukusako, Ryuji Kuse (Kumamoto Univ.)
  15:10-16:25 Session Break ( 75 min. )
  16:25-16:45 ( 20 min. )
  16:45-16:55 Closing Speech ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  
IEEE-AP-S-FUKUOKA IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA)   [Latest Schedule]
Contact Address  
KYUSHU ITE Kyushu Chapter (KYUSHU)   [Latest Schedule]
Contact Address  


Last modified: 2020-12-22 20:46:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to KYUSHU Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /   [Return to IEEE-AP-S-FUKUOKA Schedule Page]   /  
 
 Go Top  Go Back   Prev BCT Conf / Next BCT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan